Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Using nicotine patch, vivid dreams, rapid heart beat. Should I exercise?

I am currently using nicotine patch21mg and I want to exercise I read n the pamphlet that came along with the patch that I should not exercise I have experienced the vivid dreams and was awakened with my heart beating loud n has been 4 days since I started using the patch I have no desire to smoke however I believe it s because I have the patch on I started exercising on Monday and just read today that I shouldn t
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi dear thanks for question on HCM,YOUR USING NICOTINE patch and have developed palpitation ( loud heart beating) and bad dreams,dear these all side effect of nicotine ,in which ever form you take.the best thing is you quit smoking in every form,whether patch or cigarette.and do daily exercise
Answered: Sun, 2 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor